I ve been taking metformin and my uribe is dark

Patient

Q: I ve been taking metformin and my uribe is dark yellow is the metformin doing that

Doctor

A:   Hello,
Welcome to ATD, thank you for the query.

Metformin doesn't change the colour of urine, it is the amount of water you drink that does. If you don't drink enough water your urine may be darker.In a study, only 0.03% people on metformin had urine colour abnormal.
Do inform your doctor about the change in colour of urine as he will be in a better position to assess the reason for the same.

Hope this helps.
All the best.

Related Q&A

Q: My 68 year old father has been diagnosed with an unknown virus. Prior to this diagnosis, he was generally healthy, wi...

Q: Ive been so tired for months now! Out of the blie this morning I tested my fasting blood sugar level and it was 164. ...

Q: When my sugar is low I experience exaggerated movements. Why

Q: When my sugar is low I get exaggerated movements. This has happened 3 times now Why?

Q: Think have diabetes..dont have medical insurance nor a primary physician. Found a lab that will test for diabetes sho...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews